166 0

The stability of quadratic alpha-functional equations

Title
The stability of quadratic alpha-functional equations
Author
박춘길
Keywords
Hyers-Ulam stability; quadratic α-functional equation; fixed point method; direct method; Banach space
Issue Date
2016-06
Publisher
INT SCIENTIFIC RESEARCH PUBLICATIONS
Citation
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, v. 9, NO 6, Page. 3980-3991
Abstract
In this paper, we investigate the quadratic alpha-functional equation 2f (x) + 2 f (y) - f (x y) + alpha(-2) f (alpha(x + y)), (1) 2f (x) + 2f (y) = f (x + y) + alpha(-2) f (alpha(x-y)), (2) where alpha is a fixed nonzero real or complex number with alpha(-1) not equal +/-root 3. Using the fixed point method and the direct method, we prove the Hyers-Ulam stability of the quadratic alpha-functional equations (1) and (2) in Banach spaces. (C) 2016 All rights reserved.
URI
https://www.isr-publications.com/jnsa/articles-2565-the-stability-of-quadratic-alpha-functional-equationshttps://repository.hanyang.ac.kr/handle/20.500.11754/101263
ISSN
2008-1898; 2008-1901
DOI
http://dx.doi.org/10.22436/jnsa.009.06.44
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE